# SDR AWXA200401069

- Difficulty date: September 21, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 18,233 hours, 6,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK, EXFOLIATION CORROSION WAS FOUND ON LEFT AFT OUTBOARD SHEAR PLATE FORWARD OF FS 70 AT Y1292, STR 24 LT.  MAINTENANCE REMOVED DAMAGED LT AFT OUTBOARD SHEAR PLATE AT FS 70 AT Y1292, STR 24 LT; FABRICATED A NEW REPLACEMENT SHEAR PLATE; INSTALLED REPAIR PART IAW A319 SRM 51-42-11, FIG 2 & 3, 8 & 9, & 62.
